U.S. doctors online nowAsk doctors free
VA
A 26-year-old male asked:

over 2 weeks i have taken 80 children's chewable tylenol (80mg) and 102 extra strength tylenol (500mg) could this cause liver damage? i'm not trying to harm my self just having back pain. im not havin nausea or vomiting i feel ok

1 doctor answer1 doctor weighed in
Dr. Leland Berkwits
Pain Management 37 years experience
Too much Tylenol (acetaminophen): You have taken 80 x 80mg = 6400mg and 102 * 500mg = 51000mg for a total of 57400mg of Tylenol (acetaminophen) over a period of 14 days. This means you are averaging 4100mg per day of Tylenol (acetaminophen). If you have a liver condition (such as hepatitis or cirrhosis), are drinking a lot of alcohol, or are taking this dosage over long period, permanent damage can occur.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 11, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.